User Tools

Site Tools


Vladislav Kargin's Published Papers

Papers related to random matrices are marked :-D Papers on free probability are ♥

Journal Version Scaling limits of slim and fat trees
Journal of Theoretical Probability, (2023), v.36, (2023) 2192–2228

arXiv Version and Link to the Journal version (behind a paywall)
The number of ribbon tilings for strips
(Joint with Y. Chen)
Discrete Applied Mathematics, v. 340, (2023), 85–103

Journal Version On enumeration and entropy of ribbon tilings
(Joint with Y. Chen)
Electronic Journal of Combinatorics, v. 30(2), (2023), P2.15

Journal Version Cycles in random meander systems
Journal of Statistical Physics, v. 181, (2020), pp. 2322-2345

Journal Version A 3D Ginibre point field
Journal of Statistical Physics, v. 171, (2018), pp. 1067-1095

Journal Version On variation of word frequencies in Russian literary texts
Physica A: Statistical Mechanics and its Applications, v. 445, (2016), pp. 328-334

Journal Version:-D Limit theorems for linear eigenvalue statistics of overlapping matrices
Electronic Journal of Probability, v.20, (2015), article 121, pp.1 – 30.

Journal Version:-D On estimation in the reduced-rank regression with a large number of responses and predictors
Journal of Multivariate Analysis, v. 140, (2015), pp.377-394.

Journal Version:-D Subordination of the resolvent for a sum of random matrices
Annals of Probability, v. 43, (2015), pp.2119-2150.

Journal Version:-D On the largest Lyapunov exponent for products of Gaussian matrices
Journal of Statistical Physics, v.157 (2014) pp.70-83

Journal Version Statistical properties of zeta functions' zeros
Probability Surveys, v.11 (2014) pp.121-160

Journal Version On Pfaffian random point fields
Journal of Statistical Physics, v.154 (2014) pp.681-704

Journal Version♥ An inequality for the distance between densities of free convolutions
Annals of Probability, v.41 (2013) pp.3241-3260

Journal Version On fluctuations of Riemann's zeta zeros
Probability Theory and Related Fields, v.157 (2013) pp.575-604

Journal Version:-D A concentration inequality and a local law for the sum of two random matrices
Probability Theory and Related Fields, v.154 (2012) pp.677-702

Journal Version:-D On eigenvalues of the sum of two random projections
Journal of Statistical Physics, v.149 (2012) pp.246-258

Journal Version♥ On free stochastic differential equations
Journal of Theoretical Probability, v.24 (2011) pp.821-848

Journal Version Relaxation time is monotone in temperature in the mean-field Ising model
Statistics and Probability Letters, v.81 (2011) pp.1094-1097

Journal Version♥ Free point processes and free extreme values (Joint with G. Ben Arous)
Probability Theory and Related Fields, v.147 (2010) pp.161-183

Journal Version Bounds for mixing time of quantum walks on finite graphs
Journal of Physics A: Math. and Theor., v.43 (2010) 335302

Journal Version Continuous-time quantum walk on integer lattices and homogeneous trees
Journal of Statistical Physics, v.140 (2010) pp.393-408

Journal Version:-D Products of random matrices: Dimension and growth in norm
Annals of Applied Probability v.20 (2010) pp.890-906

Journal Version:-D Spectrum of random Toeplitz matrices with band structure
Electronic Communications in Probability v.14 (2009) pp.412-423

Journal Version Curve forecasting by functional autoregression (Joint with A. Onatski)
Journal of Multivariate Analysis, v.99, (2008) pp.2508-2526

Journal Version♥ Lyapunov exponents of free operators
Journal of Functional Analysis, v.255 (2008) pp.1874-1888

Journal Version♥ A limit theorem for products of free unitary operators
Probability Theory and Related Fields, v.141 (2008) pp.603-623

Journal Version♥ On the asymptotic growth of the support of free multiplicative convolutions
Electronic Communications in Probability, v.13 (2008) pp.415-421

Journal Version Coordination Games with Quantum Correlations
International Journal of Game Theory, 2008, 37, 211-218

Journal Version♥ The norm of products of free random variables
Probability Theory and Related Fields, v.139 (2007) pp. 397-413

Journal Version♥ A proof of a non-commutative central limit theorem by the Lindeberg method
Electronic Communications in Probability, v.12 (2007) pp.36-50

Journal Version♥ Berry-Esseen for free random variables
Journal of Theoretical Probability, v.20 (2007) pp.381-395

Journal Version♥ On superconvergence of convolutions of free random variables
Annals of Probability, v.35 (2007) pp. 1931-1949

Journal Version A large deviation inequality for vector functions on finite reversible Markov chains
Annals of Applied Probability, v.17 (2007) pp.1202-1221
[Comment: In the process of revising, simplifying, and improving the paper, an error was introduced in the proof of the main theorem, which unfortunately entered the published version. The difficulty is that “Lemma 8 assumes |u|<1, and it is used to bound <u, f(s)> in the proof. But the following derivation (in the middle on page 1210) applies the bound given by Lemma 8 to every u in the integral (with respect to the gaussian distributed u).” The gap appears to be genuine and I hope that it can be partially remedied by the first arXiv version, which has the original, correct proof of the result, - but which, unfortunately, lacks further editorial improvements and corrections: arxiv v1 paper]

Journal Version On the Chernoff bound for efficiency of quantum hypothesis testing
Annals of Statistics, v. 33 (2005) pp.959-976

Journal Proof Version Lattice Option Pricing by Multidimensional Interpolation
Mathematical Finance, 2005, 15, 635-647

Journal Proof Version Uncertainty of the Shapley Value
International Game Theory Review, 2005, 7(4), 517-529

Journal Proof Version Prevention of Herding by Experts
Economics Letters, 2003, 78(3), 401-407

ArXiv Version Optimal Asset Allocation with Asymptotic Criteria
IJTAF, 2003, 6(6), 593-604

Journal Proof Version Value Investing in Emerging Markets: Risks and Benefits
Emerging Markets Review, 2002, 3(3), 233-244

people/kargin/kargin_publications.txt · Last modified: 2024/07/03 10:17 by kargin